# SDR C2XA10CL171

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 20,180 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
